# SDR AALA200810151

- Difficulty date: November 6, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- Aircraft time: 60,619 hours, 31,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 1497 WORN.  INSTALLED DOUBLER ON 1497 FRAME PER SRM 53-10-00-15.
